MathSciNet Relay Station
MathSciNet bibliographic data
MR681592 (84f:52008) 52A40 (47H10 49A29)
Ben-El-Mechaiekh, Hichem; Deguire, Paul; Granas, Andrzej Une alternative non linéaire en analyse convexe et applications. (French) [A nonlinear alternative in convex analysis and some consequences] C. R. Acad. Sci. Paris Sér. I Math. 295 (1982), no. 3, 257–259.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement